Vol. 14, No. 1, 2015

Recent Issues
Volume 18
Volume 16
Volume 15
Volume 14
Volume 13
Volume 12
Volume 11
Volume 10
Volume 9
Volume 8
Volume 6+7
Volume 5
Volume 4
Volume 3
Volume 2
Volume 1
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
 
Subscriptions
 
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
 
Other MSP Journals
Semiarcs with a long secant in PG(2,q)
1–26

Bence Csajbók, Tamás Héger and György Kiss

On the autotopism group of the commutative Dickson semifield $K$ and the stabilizer of the Ganley unital embedded in the semifield plane $\Pi(K)$
27–42

Alice M. W. Hui, Yee Ka Tai and Philip P. W. Wong

Disjoint unions of dimensional dual hyperovals
43–76

Satoshi Yoshiara

Erratum to 'Buildings with isolated subspaces and relatively hyperbolic Coxeter groups'
77–79

Pierre-Emmanuel Caprace

An elementary description of the Mathieu dual hyperoval and its splitness
81–110

Satoshi Yoshiara

A remark on Grassmann and Veronese embeddings of PG(3,F) in characteristic 2
111–117

Ogül Arslan and Peter Sin